MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021, during preventive maintenance, the returned autopulse platform (b)(4) displayed user advisory (ua)02 (compression tracking error) during the initial functional testing.The root cause for the ua02 was due to a defective drive train motor, likely attributed to wear and tear.The autopulse platform was manufactured in 2012 and is 9 years old, past the expected service life of 5 years.During visual inspection of the autopulse platform, no physical damage was observed.During further functional testing, observed stiff manual rotation of driveshaft.The root cause was due to the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate, or due to burrs on the surface of the clutch rotor, likely due to normal wear and tear.The impact of the sticky clutch was not severe enough to make the platform non-functional.The clutch plate was deburred to remedy the problem.Following service, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no similarf complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
On (b)(6) 2021, during preventive maintenance, the returned autopulse platform (b)(4) displayed user advisory (ua)02 (compression tracking error) during the initial functional testing.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12482335
Report Number3010617000-2021-00837
Device Sequence Number3834402
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1